# SDR 20000505AP035

- Difficulty date: March 14, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 619 - PHX-SAN - NR 2 FIRE DETECTOR GROUND FAULT LIGHT ON DURING FLIGHT INTERMITTENT WHEN IN TURBULENCE.  DEFERRED NR 2 GROUND FAULT LIGHT IN SAN, CLEARED IN GSO ON 3/16/2000.  REPOSITIONED NR 2 ENIGNE FIRE DETECTOR LOOP.  (M)
